# SDR GTIA2019101644700

- Difficulty date: October 14, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 47,420 hours, 21,858 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ASSIST BOTTLE BELOW LIMITS -SERVICED L2 DOOR ASSIST BOTTLE TO PROPER LEVEL IAW AMM 52-10-00. OPS CHECK OK.
